Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


MED ASSISTANCE FOR HIV+ FOREIGN STUDENT
May 22, 2000

Dear Doc. Henry Keith I am an University student, recently I got a scholarship to Minnesota University so I am planning to travel to the U.S by the end of the year. I have a J-Visa which is for foreign students but I wonder about my HIV+ condition. Since health insurances do not cover neither medication nor labs essays regarding HIV attention. I am already taking antiviral therapy and my health is great -- I am concerned how to get a prescription or just in case I needed more specific assistance. Thank you very much for any information about this particular case.

Response from Dr. Henry

The US health care system is a sorry mess with good points and bad points. Fair payment for prescriptions can be a problem. Many docs here (myself included) would be happy to see you and write for your prescriptions -- the problem is who would pay for them. You might consider checking with an HIV case manager here who could do some research about what options are available for coverage for the drug costs. Keith Henry, M.D.



Previous
Another Foreign Student
Next
Cramp

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement